MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PROVISIONAL STEMMED TIBIAL COMPONENT SIZE 8; TEMPLATE

ZIMMER BIOMET, INC. PROVISIONAL STEMMED TIBIAL COMPONENT SIZE 8; TEMPLATE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001822565-2020-00191, 0001822565-2020-00192, 0001822565-2020-00193, 0001822565-2020-00194, 0001822565-2020-00195.Concomitant medical products: provisional stemmed tibial component size 3, item# 00598103701, lot# 62165654.Provisional stemmed tibial component size 4, item# 00598103702, lot# 62141742.Provisional stemmed tibial component size 5, item# 00598104701, lot# 61924919.Provisional stemmed tibial component size 6, item# 00598104702, lot# 62129531.Provisional stemmed tibial component size 7, item# 00598105701, lot# 63631854.Foreign report source: (b)(6).Customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that it was reported that the trials had cracks in the plastic.This was discovered prior to surgery.There is no additional information at this time.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PROVISIONAL STEMMED TIBIAL COMPONENT SIZE 8
Common Device Name
TEMPLATE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9592449
Report Number0001822565-2020-00196
Device Sequence Number667349
Product Code HWT
UDI-Device Identifier00889024217775
UDI-Public(01)00889024217775
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598105702
Device Lot Number63660426
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1